# SDR CALA2025110210805

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 77,942 hours, 32,524 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: D5348020700000
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR MISSING.   REPLACED LAVATORY SERVICE DOOR IAW AMM 52-42-11-400-001-A AND ECRA 52-42-01073. OPS CHECK OF LIMIT SWITCH GOOD.
